National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

From the 9/10/2021 release of VAERS data:

This is VAERS ID 1443703



Case Details

VAERS ID: 1443703 (history)  
Form: Version 2.0  
Age: 41.0  
Sex: Female  
Location: California  
Vaccinated:2021-03-26
Onset:2021-06-25
   Days after vaccination:91
Submitted: 0000-00-00
Entered: 2021-07-02
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (MODERNA)) / MODERNA 039A21A / 2 LA / SYR

Administered by: Private       Purchased by: ?
Symptoms: Back pain, Burning sensation, Chills, Erythema, Fatigue, Pain, Pyrexia, Rash, Rash pruritic, Sleep disorder, Urticaria
SMQs:, Anaphylactic reaction (broad), Angioedema (narrow), Peripheral neuropathy (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Retroperitoneal fibrosis (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit? Yes
ER Visit? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations: COVID Moderna Vaccine - Dose 1 - felt very weak and had chills; felt cold at times; headache and very tired. Started in the afte
Other Medications: Mesalamine - 3 pills a day
Current Illness: no - ulcerative colitis flare up in February before the first vaccine
Preexisting Conditions: ulcerative colitis -had a flare up in February 2020 but it''s been pretty well managed
Allergies: no
Diagnostic Lab Data: ER on June 25 and June 26 - ER - two visits - no labs or medical tests besides visual exam and vitals My primary care doctor ordered lab work which I got done today - July 2, 2021 - at my doctor''s clinic My GI doctor communicated with my primary care doctor through email - referred me to a dermatologist who I saw today, too. They were going to give me Allegra and prescribe me some better/different ointment cream (Triamcinolone - .1%) to put on the rash in case I get more rashes. If it comes back - they will put me on Benadryl. If I end up having to take the Benadryl too often they will get me back on Steroids.
CDC Split Type: vsafe

Write-up: The day of the vaccine, in the afternoon, and intense body aches and had chills and back pain. Felt tired, had fever (at around 5 pm and lasted 24 hours) and didn''t sleep much - I was trying to massage my body( the aches started at around 5 pm and lasted 24 hours) at 04:00 in morning because of the aches - even in bottom of feet. By next day, fever wasn''t coming back and I was very tired. By Sunday, no body aches, just tired. June 25th, I noticed a rash - itching on my hand on and of through the night. I started feeling my neck itching but no signs of anything until past 5 in the afternoon. My daughter noticed how red it was and it started spreading to my back, too and parts of my leg and my belly. I took Benadryl and applied Hydrocortisone cream. That didn''t help. It night, past 9:00 pm, it was still spreading and I could feel like the top of my hands and between my fingers were burning. And rash had spread on my arms and towards my hands. My upper lip was full of the rash and my chin. I went to 25th of June, ER - they gave me some medication - Prednisone Steroids and more Benadryl and Pepcid. I was able to sleep through the night without itchiness but it woke me up in the morning with the itching. I was going to take the Benadryl and the Pepcid (twice a day) - and I was still applying the Cortisone. By 06:00, it started to get pretty bad again - everywhere was very itchy and I took more Benadryl and used the cream and 98% of my face of was covered by rashes- even eyelids and they felt hot. From my chest up and on top of head was red. My arms didn''t'' have anything at that point but by almost midnight - on the 26 I went to ER again and they gave me an EpiPen - and Steroids. They waited and when they saw the medication was taking affect they released me home. My temperature was 99 degrees - slightly higher than my usual. By three o''clock in morning, the 27th, the itching woke me up again - two more Benadryl and applied more Cortisone cream and waited for it to kick in and in the morning, I picked up for the pharmacy a prescription for Steroids for three more days - I took some Sunday, Monday and Tuesday. The hives - I sometimes had to take the cream every four hours instead of 6 - they all over my body. Yesterday, very early morning, I woke up with hives throughout the whole night. And in the morning - The sides of my feet were itchy. My legs - from knees down were full of redness and hives and a few patches on my inner thigh. By two pm I was better yesterday, and I haven''t seen any rashes since then.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1443703


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166